# SDR 9724123205

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305US
- Make and model: Airbus A320-211
- Aircraft serial: 41
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TEST OF CABIN EMERGENCY LIGHTS DURING LINE CHECK FAULTED INT LOADS AFT L AND BAT AFT L.  MAINTENANCE REPLACED THE BATTERY PACK AND POWER SUPPLY 13WL.  OPERATIONAL CHECK OK.
